Root systems and hypergeometric functions. III. (English) Zbl 0669.33007

In parts I, II [ibid. 64, 329-352, 353-373 (1987; Zbl 0656.17006, Zbl 0656.17007)] the author and G. J. Heckman studied a class of differential equations associated with a root system R, the solutions of these equations are then used to introduce multivariable hypergeometric functions. In their construction they made essential use of the hypothesis that the so-called Harish-Chandra homomorphism is an isomorphism onto.
This third part under review gives a proof of that fact when R is a root system of type \(G_ 2\). This result gives a possibility for constructing the hypergeometric function associated with arbitrary root systems.
Reviewer: G.Tu


33C60 Hypergeometric integrals and functions defined by them (\(E\), \(G\), \(H\) and \(I\) functions)
17B20 Simple, semisimple, reductive (super)algebras
Full Text: Numdam EuDML


[1] R. Beerends : On the Abel transform and its inversion , thesis (1987). · Zbl 0597.43006
[2] G.J. Heckman : Root systems and hypergeometric functions II . Comp. Math. 64 (1987) 353-373. · Zbl 0656.17007
[3] Harish Chandra : Differential operators on a semisimple Lie algebra . A.J.M. 79 (1957) 87-120. · Zbl 0072.01901
[4] G.J. Heckman and E.M. Opdam : Root systems and hypergeometric functions I . Comp. Math. 64 (1987) 329-352. · Zbl 0656.17006
[5] T.H. Koornwinder : Orthogonal polynomials in two variables which are eigenfunctions of two algebraically independent differential operators, I-IV . Indag. Math 36 (1974) 48-66 and 358-381. · Zbl 0267.33008
[6] H. V.D.Lek : The homotopy type of complex hyperplane complements . Thesis, Nijmegen (1983).
[7] I.G. Sprinkhuizen-Kuyper : Orthogonal polynomials in two variables . A further analysis of the polynomials orthogonal over a region bounded by two lines and a parabola. SIAM 7 (1976). · Zbl 0332.33011
[8] J. Sekiguchi : Zonal spherical functions on some symmetric spaces . Publ. RMS Kyoto Univ, 12 Suppl. 455-459 (1977). · Zbl 0383.43005
[9] L. Vretare : Formulas for elementary spherical functions and generalized Jacobi polynomials . SIAM 15 (1984). · Zbl 0549.43006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.